# SDR DALA2015080204789

- Difficulty date: August 2, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 31,351 hours, 14,436 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE DROPPED AS REQUIRED, SLIDE DID NOT DEPLOY, FOUND EVIDENCE OF SLIDE EXPANSION INSIDE OF CONTAINER.  REPLACED SLIDE.
